MathSciNet Relay Station
MathSciNet bibliographic data
MR160884 30.40
Walsh, J. L.; Landau, H. J. On canonical conformal maps of multiply connected regions. Trans. Amer. Math. Soc. 93 1959 81–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement